MAUDE Adverse Event Report: STRYKER GMBH SELF-DRILLING HALF PIN APEX Ø 3MM, 80 X 10MM; PIN, FIXATION, THREADED

STRYKER GMBH SELF-DRILLING HALF PIN APEX Ø 3MM, 80 X 10MM; PIN, FIXATION, THREADED
Catalog Number 50381080
Health Effect - Clinical Code Irritation (1941)
Date of Event 03/01/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint has been reported during a literature review performed by the post market surveillance group.No product identification is possible.Based on the investigation results, no definitive relation could be established between the product and the reported failure adverse consequence.The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information will be provided.If further relevant information becomes available, the investigation will be reevaluated and resubmitted accordingly.Device disposition is unknown.
 
Event or Problem Description
The manufacturer became aware of a study from (b)(6) hospital, (b)(6).The title of this report is ¿operative treatments compared with nonoperative treatment of displaced midshaft clavicular fractures¿ which is associated with the stryker apex system and plating system.Within that publication, post-operative complications/ adverse events were reported which occurred between march 2012 and may 2015.It was not possible to ascertain specific device lot or patient information from the report, a review of the complaint handling database, however, revealed that the events have not been reported by the hospital or by the author of the publication, therefore 28 complaints were initiated retrospectively for different adverse events mentioned in the report.This product inquiry addresses hardware irritation.1 out of 3 cases.

Brand Name
SELF-DRILLING HALF PIN APEX Ø 3MM, 80 X 10MM
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8947785
Report Number0008031020-2019-01202
Device Sequence Number19548058
Product Code JDW
UDI-Device Identifier07613327091762
UDI-Public07613327091762
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K861766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number50381080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;